Doctor insights on:
Migraine Meds Medication
Migraine Meds: Medications which are commonly effective in the treatment of migraines include: OTC medications, such as ibuprofen or acetaminophen, and combination medications which contain aspirin, acetaminophen, and caffeine. Triptans are medications specific for migraines. Ergotamines are older medications which are still commonly used. For more information see: http://understandingmigraine.blogspot.com/ ...Read moreSee 1 more doctor answer
The medical term is cephalalgia. It is a feeling of pain that can occur on either both sides or just one side of the head or neck. Headaches can be sharp, dull, or throbbing, and can radiate to different areas of the head. They typically last less than an hour but can ...Read more
I have very bad migraines. Is there any suggestions on what to do when i get them. I am allergic to main ingredient in migraine meds.
Alternative medicine: You may want to consider some alternative or complementary medicine approaches. Traditional triptan medicines pose a risk for elevated blood pressure and stroke. Migraines respond very well to biofeedback. You should check your area for a good biofeedback provider. Medical acupuncture is useful (check on www.Americanacademyof medicalacupuncture.Org). Cranial-sacral therapy and cranial estim .Usef. ...Read moreSee 1 more doctor answer
Medicine for chronic migraines (average duration 9 hours)? Doctors are not convinced I have migraines so I am not allowed migraine meds.
Headaches: Review with the doctor or neurologist what tests you need and what your detailed history of headaches include. If you have other symptoms besides headaches review that as well. There are many types of headaches besides migraines and many different triggers for each person. Hope you feel well soon. ...Read moreSee 1 more doctor answer
Depends on patient: Some meds abort migraine if taken early (ex.ergotamine, Imitrex),others are preventive (ex. Inderal).Some are for pain relief (ex. opiates).In my experience, though, many headaches (HA) are misdiagnosed as 'migraines' just because the pain is severe.Cause for these incl. occipital neuralgia, cervicogenic HA, occipital ligament inj, etc.A good history & phys. incl osteopathic hands-on exam may help ...Read more
I'm so sick of my migraine. I get them every few days and I'm down all day.
I have tried a number of migraine meds that do not work. Help... ?
Migraines: 1.Avoid headache triggers after you identify them, such as certain diets or activities. 2.Daily aerobic exercises. 3.Manage stress. Be around people who lift your spirits. 3.Practice relaxation such as Yoga & imagery. 4.Eat smaller more frequent meals. 5.Drink plenty of fluids. 6.Regulate your sleep habits. 7.Ask your PCP for referral to a Biofeedback therapist. 8.Acupuncture. ...Read more
My daughter has been on approximately 10 migraine meds for past 6 months, none helped. She has chronic goosebumps and her body temp is out of whack.
Right diagnosis?: When a person suffers with recurrent symptoms despite trials of appropriate treatment regimens, especially when combined with symptoms that are not typical of the suspected condition, the original diagnosis should be reconsidered. A neurologist should be able to shed more light on the source of your daughters pain. An MRI of the brain with and without contrast would be a helpful study. ...Read more
Head wont stop hurting...Its sharp pain on right side for 3 days now. Otc and migraine meds don't help at all. No doc appt available for 2 wks- help.
Status migrainosus: Needs medical attention, go to primary doctor or er for evaluation. ...Read more
I've allergies to tryptans and migraine meds. Fioricent is the only migraine med that didn't cause a reaction, but it doesn't work. Any other options?
Just starting at age: Even though headaches are so often caused by migraine, migraine is not usually beginning at age 45. At that age, you need your blood pressure tested during those headaches; the sooner, the better! Bilateral headaches are commonly caused by high blood pressure in your age group. Pain behind the eyes is a headache. After your blood pressure is tested by a professional, get the eyes examined. ...Read more
I've had this sharp headache starting in my temples for the last 3 days. Asprin and migraine meds work for short time. Any ideas?
Migraine: is a serious and complex neurologic disorder. Headache, vertigo, visual disturbances nausea, sensitivity to light or sound, dizziness, neck pain. This condition must be professionally managed. Often use of Excedrin will lead to medication overuse headache. Rec.: see an orofacial pain or headache specialist for evaluation to avoid unnecessary future pain and suffering. ...Read more
My doctor has precribed a few migraine meds and basically said don't know what to do if these don't work,. Will neurologist know more.
Yes: If you do not get relief from the medications you have been given by your family doctor for headaches, then yes, you should see a neurologist for a second opinion and further evaluation. ...Read more
I have had head pressure for months now i have had mris and xray and all clear i have taken all allergy and migraine meds no help! I need help!
Lightheaded, sometimes heavyheaded, ache everywhere, can't focus. Going on 2 weeks. Dr.said not blood sugar. Migraine meds given not working help?
I have this really bad shooting pains behind my eyes and in my temple areas. have tried migraine meds&antibiotics for sinuses. What else can it be?
Thalamic cavernoma, suffer from horrible headaches.Tried different strengths of tylonol, advil, (ibuprofen) migraine meds, nerve block injections no relief sugestions?
Ask your doctor if : He would recommend giving you imitrex, topamax, (topiramate) opioids, tricyclic antidepressants/tca etc.Have ur blood pressure checked. Take care and god bless u! http://www.webmd.com/migraines-headaches/default.htm?names-dropdown=id. http://www.doctoroz.com/videos/all-natural-headache-cures. ...Read more
I have very bad panic attacks. I take 60 mgs of Prozac (fluoxetine) a day but i'm also on gabapentin and oxy for a back injury and migraine meds. Do u suggest anyt?
Interaction: How much oxy you taking time interval make sure you take as schedule don't use CAD pen your panic might be due to opioid withdrawal also what is dose of Neurontin (gabapentin) life style caffeine intake your thyroid function and any relaxation therapy. ...Read moreSee 1 more doctor answer
Hemiplegic migraine meds reduced left side symptoms back, now right eye pulling and mouth pulls why?
Hemiplegic: The muscles around your eyes have balanced tension. Anything that upsets that balance, such as a stroke or hemiplegic migraine, may upset that balance. If your medication level is off, that may trigger the sensation of eye or mouth pulling. See your primary doc or a neurologist for a checkup to titrate your meds. ...Read more
- Talk to a doctor live online for free
- What is the best meds for migraines?
- Add meds
- Hiv meds
- Ask a doctor a question free online
- Pinworm meds
- If i go on a medication for hypothyroidism like synthroid to repair a short term issue secondary to other meds will i be dependent on it for life
- Migraine meds
- Migraine meds adverse effects
- Phychotropic meds